Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Very short primality proofs

Author: Carl Pomerance
Journal: Math. Comp. 48 (1987), 315-322
MSC: Primary 11Y11; Secondary 11Y16
MathSciNet review: 866117
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every prime p has a proof of its primality of length $ O(\log p)$ multiplications modulo p.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y11, 11Y16

Retrieve articles in all journals with MSC: 11Y11, 11Y16

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society